# SDR SIMA20140226003

- Difficulty date: February 26, 2014
- Submitted: February 27, 2014
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 34,874 hours, 31,213 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

WHEN SETTING FLAPS FROM FULL UP, O DEGREES TO 9 DEGREES ON FINAL APPROACH FOR LANDING WE GOT, FLAP FAIL, MSG ON EICAS.  PERFORMED FIM TASK 27-51-00-810-816-A. MSG CHANGED TO FLAP LOW SPEED.
